Please use this identifier to cite or link to this item: http://repositorio.uptc.edu.co/handle/001/2369
Title: Algunas propiedades homológicas del plano de Jordan
Other Titles: Some homological properties of Jordan plane
Authors: Gómez Parada, Jonatan Andrés
Suárez Suárez, Héctor Julio
Keywords: Plano de Jordan
Algebras Artin-Schelter regulares
Algebras Calabi-Yau torcidas
Automorfismo de Nakayama
Issue Date: 1-Jul-2018
Publisher: Universidad Pedagógica y Tecnológica de Colombia
Citation: Suárez Suárez, H. J. & Gómez Parada, J. A. (2018). Algunas propiedades homológicas del plano de Jordan. Ciencia en Desarrollo, 9(2), 69-82. DOI: https://doi.org/10.19053/01217488.v9.n2.2018.8140. http://repositorio.uptc.edu.co/handle/001/2369
Abstract: El plano de Jordan puede ser visto como un álgebra cociente, como una extensión de Ore graduada y como una extensión PBW torcida graduada. Usando estas interpretaciones, se muestra que el plano de Jordan es un álgebra Artin-Schelter regular y Calabi-Yau torcida, además se calcula de forma explícita su automorfismo de Nakayama.
Description: 1 recurso en línea (páginas 69-82).
metadata.dcterms.bibliographicCitation: N. Andruskiewitsch, I. Angiono, I. Heckenberger, “Liftings of Jordan and Super Jordan Planes”, Proc. Edinb. Math. Soc., vol. 61, no. 3, pp. 661-672, 2018.
N. Andruskiewitsch, I. Angiono, I. Heckenberger, “On finite GK-dimensional Nichols algebras over abelian groups”, arXiv:1606.02521v2 [math.QA], 2018.
N. Andruskiewitsch, D. Bagio, S. Della Flora y D. Flôres, “Representations of the super Jordan plane”, São Paulo J. Math. Sci., vol. 11, no. 2, pp. 312-325, 2017
M. Artin y W. Schelter, “Graded Algebras of Global Dimension 3”, Adv. Math., vol. 66, pp. 171-206, 1987.
E. E. Demidov, Yu. I. Manin, E. E. Mukhin and D. V. Zhdanovich, “Nonstandard quantum deformations of GL(n) and constant solutions of the Yang-Baxter equation”, Common trends in mathematics and quantum field theories (Kyo-to, 1990). Progr. Theoret. Phys. Suppl., no. 102 (1990), pp. 203-218 (1991).
C. Gallego y O. Lezama, “Gröbner bases for ideals of σ−PBW extensions”, Comm. Algebra, vol. 39, pp. 50-75, 2011.
V. Ginzburg, “Calabi-Yau algebras”, arXiv:math.AG/0612139v3, vol. 51, pp. 329-333, 2006.
N. R. González y Y. P. Suárez, "Ideales en el Anillo de Polinomios Torcidos R[x;σ,δ]", Ciencia en Desarrollo, vol. 5, no. 1, pp. 31- 37, 2014.
J. Goodman y U. Krähmer, “Untwisting a twisted Calabi-Yau algebra”, J. Algebra, vol. 406, pp. 272-289, 2014
D. I. Gurevich, “The Yang-Baxter equation and the generalization of formal Lie theory”, Dokl. Akad. Nauk SSSR, vol. 288, no. 4, pp. 797-801, 1986.
J.W He, F. Oystaeyen y Y. Zhang, “Calabi-Yau algebras and their deformations”, Bull. Math. Soc. Sci. Math. Roumanie, vol. 56, no. 3, pp. 335- 347, 2013.
N. Iyudu, “Representation Spaces of the Jordan Plane”, Comm. Algebra, vol. 42, no. 8, pp. 3507-3540, 2014.
S. Korenskii, “Representations of the Quantum group SLj(2)”, Rus. Math. Surv, vol. 46, no. 6, pp. 211-212, 1991.
G. R. Krause y T. H. Lenagan, Growth of algebras and Gelfand-Kirillov dimension, Grad. Stud. Math., 22, AMS (2000).
J. McConnell y J. Robson, Noncommutative Noetherian Rings, Graduate Studies in Mathematics, AMS (2001).
O. Lezama y E. Latorre, “Noncommutative algebraic geometry of semigraded rings”, Internat. J. Algebra Comput., vol. 27, no. 4, pp. 361-389, 2017.
L. Liu, S. Wang y Q. Wu, “Twisted Calabi-Yau property of Ore extensions”, J. Noncommut. Geom., vol. 8, no. 2, pp. 587-609, 2014.
S. Reca y A. Solotar 2018. “Homological invariants relating the super Jordan plane to the Virasoro algebra”, J. Algebra, vol. 507, pp. 120-185.
A. Reyes y H. Suárez, “Some remarks about the cyclic homology of skew PBW extensions", Ciencia en Desarrollo, vol. 7, no. 2, pp. 99-107, 2016.
M. Reyes, D. Rogalski y J. J Zhang, “Skew Calabi-Yau algebras and homological identi-ties”, Adv. Math., vol. 264, pp. 308 -354, 2014.
D. Rogalski, “An introduction to non-commutative projective algebraic geometry”, arXiv:1403.3065 [math.RA], 2014.
H. Suárez, “Koszulity for graded skew PBW extensions”, Comm. Algebra, vol. 45, no. 10, pp. 4569-4580, 2017.
H. Suárez, O. Lezama y A. Reyes, “Some Relations between N-Koszul, Artin-Schelter Regular and Calabi-Yau with Skew PBW Extensions”, Ciencia en Desarrollo, vol. 6, no. 2, pp. 205- 213, 2015.
H. Suárez, O. Lezama y A. Reyes, “Calabi-Yau property for graded skew PBW extensions”, Rev. Colombiana Mat., vol. 51, no. 2, pp. 221-238, 2017.
H. Suárez y A. Reyes, “Koszulity for skew PBW extension over fields”, JP J. Algebra Number Theory Appl., vol. 39, no. 2, pp. 181-203, 2017.
URI: http://repositorio.uptc.edu.co/handle/001/2369
ISSN: 2462-7658
Series/Report no.: Ciencia en Desarrollo;Volumen 9, número 2 (Julio-Diciembre 2018)
Appears in Collections:Ciencia en Desarrollo

Files in This Item:
File Description SizeFormat 
PPS-964.pdfArchivo principal1.38 MBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons